# SDR DL72P961428

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225
- Aircraft serial: 21293
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 651622187
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER TAI SKIN GOUGED.  REMOVED DAMAGE AND REPAIRED PER M/M 57-54-0 FIG 803A.
